# SDR PLGA9606121

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360BE
- Make and model: Saab 340B
- Aircraft serial: 340B287
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

BGR - FLT 4964 - AFTER LANDING IN BGR, THE CREW NOTED THE RT AC GENERATOR FAIL LIGHT ILLUMINATED AND OBSERVED SPARKS COMING FROM THE RT NACELLE.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  REMOVED AND REPLACED THE AC GENERATOR, GENERATOR CONTROL UNIT, COWL EXHAUST SCREEN AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
